Alert archive / Nevada / Flash Flood Warnings in 2010
Flash Flood Warning 55, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 4, 2010, 1:59 PM PDT for Lincoln County, Nevada. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2010, 1:59 PM PDT (20:59 UTC)
- Expired
- Oct 4, 2010, 4:00 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NV
The radar
The Las Vegas radar (KESX), 182 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.0 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
752 WGUS55 KVEF 042059 FFWVEF NVC017-042300- /O.NEW.KVEF.FF.W.0055.101004T2059Z-101004T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 159 PM PDT MON OCT 4 2010 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL NEVADA... * UNTIL 400 PM PDT * AT 147 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. STRONG THUNDERSTORMS ARE PRODUCING HEAVY RAIN ACROSS CENTRAL LINCOLN COUNTY WITH THE HEAVIEST BAND OF SHOWERS FROM NEAR THE DESERT NATIONAL WILDLIFE REFUGE...NORTHEAST TO NEAR CALIENTE. THIS LINE OF THUNDERSTORMS CROSSES HIGHWAY 93 BETWEEN MILE MARKERS 8 AND 32. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. LAT...LON 3761 11484 3750 11458 3689 11507 3708 11526 $$ JENSEN
2 follow-up statements
912 WGUS75 KVEF 042211 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 311 PM PDT MON OCT 4 2010 NVC017-042300- /O.CON.KVEF.FF.W.0055.000000T0000Z-101004T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN NV- 311 PM PDT MON OCT 4 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR CENTRAL LINCOLN COUNTY... AT 257 PM PDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED OVER THE WARNED AREA. THUNDERSTORMS ARE DECREASING ACROSS THE WARNING AREA...HOWEVER PREVIOUS RAINFALL AND ANY ADDITIONAL RAIN WILL CONTINUE TO CREATE FLOOD PROBLEMS INTO LATE AFTERNOON. THE MAIN AREA OF CONCERN CONTINUES TO BE FROM NEAR THE DESERT NATIONAL WILDLIFE REFUGE...NORTHEAST TO NEAR CALIENTE...INCLUDING HIGHWAY 93 BETWEEN MILE MARKERS 8 AND 32. OTHERWISE THE FLASH FLOOD PROBLEMS WILL REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. && LAT...LON 3761 11484 3750 11458 3689 11507 3708 11526 $$ JENSEN
072 WGUS75 KVEF 042254 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 354 PM PDT MON OCT 4 2010 NVC017-042302- /O.EXP.KVEF.FF.W.0055.000000T0000Z-101004T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN NV- 354 PM PDT MON OCT 4 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM PDT FOR CENTRAL LINCOLN COUNTY... THUNDERSTORMS AND SHOWERS CONTINUE TO MOVE THROUGH THE WARNED AREA...HOWEVER RAINFALL RATES HAVE DECREASED AND HEAVY RAINFALL IS NO LONGER EXPECTED. THUS WILL ALLOW THE WARNING TO EXPIRE AS OF 4 PM PDT. HOWEVER PEOPLE TRAVELING THROUGH SOUTHERN LINCOLN COUNTY SHOULD USE EXTRA CAUTION FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. PONDED WATER IN LOW LYING AREAS AND WATER FLOWING THROUGH NORMALLY DRY WASHES AND ACROSS LOW WATER CROSSING MAY STILL BE ENCOUNTERED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. LAT...LON 3761 11484 3750 11458 3689 11507 3708 11526 $$ JENSEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 1:07 PM PDT, 52 minutes earlier.
Area forecast discussion, Oct 4, 1:07 PM PDT, 52 minutes before
AREA FORECAST DISCUSSION UPDATE
NATIONAL WEATHER SERVICE LAS VEGAS NV
107 PM PDT MON OCT 4 2010
.SYNOPSIS...A COLD PACIFIC LOW PRESSURE SYSTEM MOVING INTO
CENTRAL CALIFORNIA TODAY WILL PRODUCE SHOWERS AND THUNDERSTORMS
ACROSS THE REGION THROUGH TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE.
THIS LOW PRESSURE SYSTEM WILL RESULT IN CONTINUED SHOWERY WEATHER
AND TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL TUESDAY AND WEDNESDAY
AS IT CIRCULATES OVERHEAD. THE STORM WILL FINALLY LIFT INTO THE
NORTHERN INTERMOUNTAIN REGION THURSDAY AND FRIDAY ALLOWING FOR A
DRYING TREND WITH TEMPERATURES RETURNING TO NEAR NORMAL FOR THE
WEEKEND.
&&
.UPDATE...CONVECTION IS BEGINNING TO SPREAD WESTWARD AS A PACIFIC
STORM SYSTEM CONTINUES TO NEAR THE AREA AND THUNDERSTORM DYNAMICS
CONTINUE TO INCREASE. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED
FOR SAN BERNARDINO...CLARK...LINCOLN...AND MOHAVE COUNTIES...AND IS
VALID UNTIL 700 PM PDT / 700 PM MST. GRIDS HAVE BEEN UPDATED TO
REFLECT THE POTENTIAL FOR SEVERE WEATHER. SO FAR TODAY...FLOODING
HAS BEEN THE MAIN ISSUE WITH THE TRAINING OF THUNDERSTORMS...BUT AS
CONDITIONS BECOME MORE FAVORABLE THIS AFTERNOON...THE THREAT FOR
WIND AND LARGE HAIL WILL SIGNIFICANTLY INCREASE. -KENNEDY-
&&
.PREV DISCUSSION...
425 AM PDT MON OCT 4 2010
.SHORT TERM...TODAY THROUGH WEDNESDAY...AN EXTENSIVE AREA OF
THUNDERSTORMS HAS DEVELOPED EARLY THIS MORNING OVER EAST CENTRAL AND
NORTHEAST CALIFORNIA AHEAD OF THE TROUGH DIVING INTO THE WEST COAST.
A FEW THUNDERSTORMS ALSO CONTINUED TO DEVELOP WITHIN THE FORECAST
AREA OVER LINCOLN AND ESMERALDA COUNTIES WHICH GIVE EVIDENCE OF THE
BROAD DYNAMIC LIFT WHICH WILL STRENGTHEN TODAY AS THE TROUGH BECOMES
A CLOSED LOW OVER CENTRAL CALIFORNIA THIS AFTERNOON AND EVENING.
THERE IS SUFFICIENT MOISTURE LINGERING ACROSS THE AREA...FROM THE
PASSING YESTERDAY OF THE SOUTHERN CALIFORNIA LOW...THAT
PRECIPITATION SHOULD BECOME FAIRLY WIDESPREAD WITH NUMEROUS SHOWERS
AND ISOLATED THUNDERSTORMS OVER MOST OF THE AREA. SAN BERNARDINO
COUNTY SHOULD SEE THE LEAST AMOUNT OF COVERAGE. SNOW LEVELS WILL
START HIGH IN THE SOUTHERN SIERRA TODAY BUT SHOULD DROP ENOUGH
TONIGHT FOR ACCUMULATING SNOW DOWN TO 8500 FEET. A WINTER WEATHER
ADVISORY FOR SNOW WAS ISSUED FOR THE EAST SLOPES WITH 4 TO 7 INCHES
LIKELY. THERE IS GOOD MODEL AGREEMENT IN KEEP THE CENTER OF THE
SYSTEM OVER CENTRAL CALIFORNIA THROUGH WEDNESDAY. THOUGH THIS WILL
KEEP THE THREAT OF SHOWERS AROUND...A DRY SLOT IS FORECAST TO SPREAD
FROM SOUTHWEST TO NORTHEAST ACROSS SAN BERNARDINO COUNTY AND
SOUTHERN NEVADA TUESDAY AND POPS SHOULD BE AT LEAST 20-30 PERCENT
LOWER THAN TODAY. MORE TRIMMING MAY BE NEED AS DETAILS OF THE DRY
SLOT BECOME MORE CLEAR. HIGH TEMPERATURES WERE INCREASED A FEW
DEGREES TUESDAY AND WEDNESDAY WITH THE COLD POOL STAYING FARTHER
WEST.
.LONG TERM...CLOSED LOW OVER THE AREA WILL START TO LIFT NORTHEAST
LATE THURSDAY WITH THE NORTHERN HALF OF THE CWA SEEING THE BEST
CHANCES OF PRECIPITATION AND GRADUAL DRYING ACROSS THE SOUTH. WEAK
RIDGING WILL TAKE OVER BRIEFLY ON FRIDAY BEFORE ANOTHER CLOSED LOW
POTENTIALLY FORMS OVER THE DESERT SOUTHWEST. THE ECMWF...WHICH HAS
BEEN THE MOST CONSISTENT MODEL SHOWS THIS SECOND CLOSED LOW PINCHING
OFF THE ORIGINAL LOW AND SETTLING IN OVER THE AREA WHILE THE GFS
TRIES TO BRING IN ANOTHER SHORTWAVE RIDGE. FOR THIS FORECAST PACKAGE
DID LEAN MORE WITH THE ECMWF WITH SLIGHTLY COOLER TEMPERATURES LATE
IN THE PERIOD. EVEN WITH THE ECMWF SOLUTION IT DOES LOOK TO REMAIN
DRY AS THIS SYSTEM WILL HAVE LITTLE MOISTURE TO WORK WITH. &&
.AVIATION...FOR MCCARRAN...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL ONCE AGAIN AFFECT PARTS OF THE VALLEY TODAY. IT
DOES LOOK LIKE TODAY WILL BE THE BEST DAY OF SEEING MEASURABLE RAIN
AT THE AIRPORT. CIGS MAY LOWER TO AROUND 6K FEET AT TIMES WITH VSBYS
DROPPING TO 5 MILES OR LESS. ANY THUNDERSTORMS THAT DO DEVELOP MAY
PRODUCE GUSTY AND ERRATIC WINDS. UNSETTLED WEATHER WILL CONTINUE
INTO WEDNESDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...UNSETTLED WEATHER WILL PERSIST OVER THE NEXT SEVERAL
DAYS AS AN AREA OF LOW PRESSURE CONTINUES TO SPIN OFF THE SOUTHERN
CALIFORNIA COAST. GUSTY WINDS AND CIGS AROUND 5KFT WILL BE POSSIBLE
IN AND NEAR ANY SHRA/TSRA ACTIVITY...WITH SCT-BKN CLOUDS AOA
10K FEET ELSEWHERE. THIS UNSETTLED WEATHER PATTERN WILL REMAIN IN
PLACE THROUGH MUCH OF NEXT WEEK.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING FOR
NVZ016>022.
AZ...SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING FOR
AZZ001>003-036.
CA...SEVERE THUNDERSTORM WATCH UNTIL 7 PM THIS EVENING FOR
CAZ523>527. WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO
11 AM PDT TUESDAY FOR CAZ519.
&&
ADAIR/GORELOW
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Oct 4, 6:12 AM PDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 612 AM PDT MON OCT 4 2010 CAZ519-050700- EASTERN SIERRA SLOPES- 612 AM PDT MON OCT 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE SOUTHERN SIERRA TODAY AS A LOW PRESSURE SYSTEM MOVES INTO CENTRAL CALIFORNIA BY THIS EVENING. COLDER AIR WITH THIS STORM WILL LOWER SNOW LEVELS TONIGHT WITH SIGNIFICANT ACCUMULATIONS EXPECTED ABOVE 8500 FEET LATE TONIGHT THROUGH TUESDAY MORNING. 4 TO 7 INCHES OF SNOWFALL CAN IS EXPECTED TO CREATE MAINLY TRAVEL DIFFICULTIES ON HIGH MOUNTAIN ROADS IN THE EAST SLOPES OF THE SOUTHERN SIERRA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED TO TAPER OFF TUESDAY MORNING BUT THE THREAT OF ADDITIONAL SIGNIFICANT SNOWFALL WILL PERSIST THROUGH WEDNESDAY AS THE CENTRAL CALIFORNIA STORM REMAINS IN PLACE. THOUGH TIMING OF SPECIFIC PERIODS OF SNOW IS UNCERTAIN...TOTAL SNOWFALL OF 12 TO 18 INCHES COULD OCCUR AT ELEVATIONS ABOVE 8500 FEET BEFORE THE STORM LIFTS AWAY TO THE NORTHEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ520>527-NVZ014>022-050700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY- WHITE MOUNTAINS OF INYO COUNTY-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 612 AM PDT MON OCT 4 2010 /612 AM MST MON OCT 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT BASIN TODAY AND TONIGHT AHEAD OF A LOW PRESSURE SYSTEM MOVING INTO CENTRAL CALIFORNIA. SOUTHEAST NEVADA AND NORTHWEST ARIZONA APPEAR TO BE THE MOST FAVORABLE AREAS FOR REDEVELOPING THUNDERSTORMS THIS AFTERNOON AND EVENING. THOUGH STORMS WILL BE FAIRLY FAST MOVING...LOCALIZED HEAVY RAIN COULD LEAD TO POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF SHOWERS AND THUNDERSTORMS WILL REMAIN OVER MUCH OF THE AREA TUESDAY AND WEDNESDAY THOUGH COVERAGE SHOULD DIMINISH SOMEWHAT. THE SYSTEM WILL LIFT NORTHEAST TOWARD THE NORTHERN INTERMOUNTAIN REGION THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... INFORMAL SPOTTER ACTIVATION MAY BE NEEDED OVER MOHAVE AND CLARK COUNTIES LATER THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JA
In the hours before
Local storm report, Oct 4, 12:22 PM PDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1222 PM PDT MON OCT 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 9 S MEADVIEW 35.87N 114.07W
10/04/2010 MOHAVE AZ LAW ENFORCEMENT
DIAMOND BAR ROAD WAS CLOSED DUE TO FLOODING BEGINNING AT
1115 AM AND WAS STILL CLOSED AS OF 1210 PM.
1215 PM FLASH FLOOD 4 W BOULDER CITY 35.98N 114.90W
10/04/2010 CLARK NV TRAINED SPOTTER
HIGHWAY 95 SOUTH WAS CLOSED AT RAILROAD PASS DUE TO FLASH
FLOODING.
&&
MORGANSpecial weather statement, Oct 4, 12:46 PM PDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1246 PM PDT MON OCT 4 2010 AZZ001>003-036-CAZ523>527-NVZ016>022-050215- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- THE UPPER COLORADO RIVER VALLEY OF EASTERN SAN BERNARDINO COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 1246 PM PDT MON OCT 4 2010 /1246 PM MST MON OCT 4 2010/ A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOHAVE COUNTY ARIZONA...SAN BERNARDINO COUNTY CALIFORNIA...AND CLARK AND LINCOLN COUNTIES IN SOUTHERN NEVADA. THIS WATCH HAS BEEN ISSUED DUE TO THE HIGH PROBABILITY OF WINDS GREATER THAN 58 MPH AND/OR HAIL GREATER OR EQUAL TO ONE INCH ASSOCIATED WITH THUNDERSTORMS EXPECTED TO FORM THIS AFTERNOON AND EARLY EVENING...AND IS VALID UNTIL 700 PM PDT / 700 PM MST. THE THREAT OF SEVERE WEATHER IS HIGH FOR ALL OF THE ABOVE MENTIONED COUNTIES...BUT FOR SAN BERNARDINO COUNTY...THE MAIN THREAT WILL EXIST PRIMARILY EAST OF BARSTOW/DAGGETT.
Local storm report, Oct 4, 1:06 PM PDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
106 PM PDT MON OCT 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLASH FLOOD 4 S MEADVIEW 35.94N 114.08W
10/04/2010 MOHAVE AZ TRAINED SPOTTER
PATTERSON GRADE ON PIERCE FERRY ROAD WAS CLOSED DUE TO
DEBRIS. 1.30 INCHES OF RAIN FELL AT THE SPOTTERS
LOCATION.
&&
MORGANLocal storm report, Oct 4, 1:20 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
120 PM PDT MON OCT 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 2 SSE LOGANDALE 36.59N 114.47W
10/04/2010 CLARK NV TRAINED SPOTTER
APPROXIMATELY ONE FOOT OF WATER WAS RUSHING THROUGH THE
INTERSECTION OF GUBLER AND HEYER STREETS. THE ROAD BED
WAS BEGINNING TO WASH AWAY.
&&
MORGANLocal storm report, Oct 4, 1:23 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
123 PM PDT MON OCT 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 4 S MEADVIEW 35.94N 114.08W
10/04/2010 MOHAVE AZ TRAINED SPOTTER
1.40 INCHES OF RAIN THROUGH 1111 AM. AT 1150 AM A 25 FOOT
WIDE SWATH OF WATER AND DEBRIS WAS OVER THE ROAD. THE
ROAD WAS STILL CLOSED AT 1255 PM.
&&
MORGANThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:26 AM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Oct 4, 9:49 AM PDT | Severe Thunderstorm Warning | VEF | Clark | 26 min |
| Oct 4, 11:23 AM PDT | Flash Flood Warning | VEF | Clark | 82 min |
| Oct 4, 11:37 AM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Oct 4, 12:30 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 2 hr |
| Oct 4, 12:47 PM PDT | Flash Flood Warning | VEF | Clark | 88 min |
| Oct 4, 2:07 PM PDT | Flash Flood Warning | VEF | Lincoln | 72 min |
| Oct 4, 2:21 PM PDT | Flash Flood Warning | VEF | Clark | 114 min |
| Oct 4, 2:31 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 119 min |
| Oct 4, 2:53 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 30 min |
| Oct 4, 4:50 PM PDT | Flash Flood Warning | VEF | Clark | 55 min |
| Oct 4, 4:56 PM PDT | Severe Thunderstorm Warning | VEF | Nye | 34 min |
Nearby
Flash Flood Warnings in Nevada, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.